# SDR SWAA2017081515609

- Difficulty date: August 6, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 64,629 hours, 37,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EVACUATION SLIDE MANUAL PULL TAB COVER LOOSE.  SECURED THE COVER IAW SIP.
